# SDR SWAA2022032275584

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE ON 140CF IS CORRODED. / AFT CARGO COMPARTMENT FLOOR PANEL SPLICE ON 140CF IS CORRODED BLEND CORROSION AND FOUND NO PUBLISHED LIMITS IAW SRM 51-10-02-0G-0 REMOVED CORRODED PANEL SPLICE IAW SRM 51-40-02-0G-0 AND INSTALLED NEW PANEL SPLICE IAW AIPC 53-42-11-30 AND IAW SRM 51-40-02-0G-0 ATAG BO4223
